Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 428963, 16 pages
http://dx.doi.org/10.1155/2010/428963
Research Article

Nonoscillatory Solutions for Higher-Order Neutral Dynamic Equations on Time Scales

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 16 May 2010; Revised 4 July 2010; Accepted 16 July 2010

Academic Editor: D. Anderson

Copyright © 2010 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  3. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. View at MathSciNet
  4. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  5. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Erbe, “Oscillation results for second-order linear equations on a time scale,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 1061–1071, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–17, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bohner, B. Karpuz, and Ö. Öcalan, “Iterated oscillation criteria for delay dynamic equations of first order,” Advances in Difference Equations, vol. 2008, Article ID 458687, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Han, B. Shi, and S. Sun, “Oscillation criteria for second-order delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2007, Article ID 70730, 16 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Şahíner, “Oscillation of second-order neutral delay and mixed-type dynamic equations on time scales,” Advances in Difference Equations, vol. 2006, Article ID 65626, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. G. Zhang and Z. Shanliang, “Oscillation of second-order nonlinear delay dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 599–609, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, “On the oscillation of certain second order nonlinear dynamic equations,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 273–286, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Erbe, A. Peterson, and S. H. Saker, “Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 92–102, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. Erbe, A. Peterson, and S. H. Saker, “Hille and Nehari type criteria for third-order dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 112–131, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation and asymptotic behavior of a third-order nonlinear dynamic equation,” The Canadian Applied Mathematics Quarterly, vol. 14, no. 2, pp. 129–147, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. Karpuz, Ö. Öcalan, and R. Rath, “Necessary and sufficient conditions for the oscillatory and asymptotic behaviour of solutions to neutral delay dynamic equations,” Electronic Journal of Differential Equations, vol. 2009, no. 64, pp. 1–15, 2009. View at Google Scholar · View at Scopus
  21. Z.-Q. Zhu and Q.-R. Wang, “Existence of nonoscillatory solutions to neutral dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 751–762, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Karpuz and Ö. Öcalan, “Necessary and sufficient conditions on asymptotic behaviour of solutions of forced neutral delay dynamic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3063–3071, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Karpuz, “Asymptotic behaviour of bounded solutions of a class of higher-order neutral dynamic equations,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2174–2183, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Karpuz, “Unbounded oscillation of higher-order nonlinear delay dynamic equations of neutral type with oscillating coefficients,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, no. 34, pp. 1–14, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Li, Z. Han, S. Sun, and D. Yang, “Existence of nonoscillatory solutions to second-order neutral delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2009, Article ID 562329, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. Zhang, W. Dong, Q. Li, and H. Liang, “Existence of nonoscillatory solutions for higher order neutral dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 28, no. 1-2, pp. 29–38, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z. Zhang, W. Dong, Q. Li, and H. Liang, “Positive solutions for higher order nonlinear neutral dynamic equations on time scales,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2455–2463, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. D.-X. Chen, “Oscillation and asymptotic behavior for nth-order nonlinear neutral delay dynamic equations on time scales,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 703–719, 2010. View at Publisher · View at Google Scholar · View at MathSciNet